Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Testicle pain, premature ejaculation, scrotum ultrasound normal. Medication?

14 May 2012 I am about 33 years old and unmarried.About 18 years ago I suffered from fever (I don t know if it was typhoid ) which lasted for about one month.After a few days I felt pain in my left testicle (mostly in epididymis ) and on examining it I found that it was at least 30 to 40 per cent smaller than my right testicle.I consulted 3 different doctors at that time but all of them said that there is nothing serious and gave me tranqulisers ( sleeping pills ).Since that time I have been feeling pain and sometimes burning feeling in my left testicle.The pain increased after nocturnal emissions.During that period I never felt pain in my right testicle.Initially I had nocturnal emissions twice or thrice in a week.I also had the problem of seminal drops after or before urine( spermatorrhoea) .I was so much depressed that I started masturbation about 14 years ago.(twice or thrice in a week).The pain increased with nocturnal emissions but it did not increase with masturbation (but with overmasturbation it did increase) .During masturbation I realised that it took not more than 2 minutes to discharge (early ejaculation ).During the last 18 years I consulted different doctors and had scrotum ultrasounds but every doctor said that there is no problem with the testicles and their size is also normal. About 1 months ago suddenly I started feeling pain in the RIGHT testicle in the back part or epididymis.I immdeiately consulted an FCPS surgeon who gave me anti biotics Augmintin 625 mg for five days and pain killers but the pain did not stop.Then I went to another sugeon who continued same antibiotics for 3 more days and adivised scrotum ultasound.I used medicines for 3 more days and had scrotum ultrasound but its reports are normal and the pain persists.After that I consulted 2 urologists and 2 general physicians but all of them said that there is nothing serious and did not prescribe any medicine. RECENT PROBLEM: Now here I am with pain in epididymis of both testicles which sometimes radiates into cord that leads to seminal vesicals.Sometimes I feel epididymis of testicles burning and sometimes very warm.I also have another problem that since last 10 years a very tiny stone is formed in left kidney,passes through ureter injuring it and into the urninary bladder and causing some bleeding in urine.It happens every second or third month.But I am not very much concerned about it because it eventually has to pass out.I am mentioning it just here to know if it has anything to do with testicles pain becuase when there is pain in ureter the pain in testicle increases. When I had pain only in one testicle (left) my sex desire or libido and errection was ok but now I feel it decreased very much.Now the semen on discharge is little and thin in quality Now I am seriously conerned and want you to please help me get rid of this pain and also suggest right combination of medicines for 1.thin semen 2.decreased libido 3.complete errection and 4.premature ejaculation P.S: I am also worried about another problem that my penis size is not good and it is harldy 3.5 inch (three and half inch) when fully erect.Pls tell me if it is enough to satisfy my would-be wife and can I increase penis length in this age? Jazakallah Additonal Detail: Age: 33 Height: 5.11 feet Blood Pressure: Normal Allergy: None Diseases in Family:kidney stones,high blood pressure,piles, If this diseases in Family: Not known Smoking/Drugs: Never General Health: Not good (headaches,backaches,listlessness,lean body)
Asked On : Fri, 18 May 2012
Answers:  1 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You might have suffered from typhoid following which complication of epididimitis in your lft. Testis. But whatever now it has become anxity and neurosis. Consult a psychiatrist.
Answered: Tue, 6 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor